# SDR R61A201311161178

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 17006038401
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING FUEL VENT LINE FOUND CORRODED.   R & R FUEL VENT LINE IAW WITH AMM 20-10-13.
